# SDR UALA2010071302491

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,580 hours, 10,165 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Loose
- Location: Seat 34 A&B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE WIRES ARE HANGING FROM 34 A & B.  BROKEN SEAT MOUNTED EMERGENCY LIGHT AT SEAT 34A&B, NEEDS MORE TIME. REPLACED EMERGENCY LIGHT ASSY AT SEAT 34AB. SEAT MOUNTED EMERGENCY LIGHT CHECKS OKAY.
